Jump to content
CrazyBoards.org

fuzzy feeling


Guest boris

Recommended Posts

Guest boris

i suffer from anxiety and constanly feel 'weird' like im in a bubble and everything looks weird and i often feel faint and i just wish it would go away. I feel worse after a panic attack (this weird feeling) sometimes its worse than other times, does anyone else feel this weird sensation. I know anxiety can show its self in a number of forms, but basically i feel like im on drugs all the time. BTW im not on any meds at present exept the odd xanax for panic attacks....

Link to comment
Share on other sites

  • 3 weeks later...

I would discuss this with your Dr. with his/her help I am sure that you can find something that will work better then the odd xanax. You don't have to suffer with feeling fuzzy. In my case it was anxiety and depression and it made me feel like I was moving through vaseline. Everything took 10 times more energy to do and I never felt like I was moving beyond that vaseline. (ya know like when you finally pull your shoe out of mud that you have sunk in, that sort of pulling sucking feeling and then *bam* you are free and sooo much lighter)

Good luck and if you don't tell your doctor these things they will never know how to help you. ;)

Link to comment
Share on other sites

i suffer from anxiety and constanly feel 'weird' like im in a bubble and everything looks weird and i often feel faint and i just wish it would go away. I feel worse after a panic attack (this weird feeling) sometimes its worse than other times, does anyone else feel this weird sensation. I know anxiety can show its self in a number of forms, but basically i feel like im on drugs all the time. BTW im not on any meds at present exept the odd xanax for panic attacks....

Hi Boris. Have you tried an SSRI for treatment of your condition? They are often more effective in the long run than benzos alone (eg xanax).

You could also try one of the self help books like the one listed at the top of this forum. Talk to your dr about your options. No point in suffering when there are solutions at hand.

Link to comment
Share on other sites

  • 4 weeks later...

i suffer from anxiety and constanly feel 'weird' like im in a bubble and everything looks weird and i often feel faint and i just wish it would go away. I feel worse after a panic attack (this weird feeling) sometimes its worse than other times, does anyone else feel this weird sensation. I know anxiety can show its self in a number of forms, but basically i feel like im on drugs all the time. BTW im not on any meds at present exept the odd xanax for panic attacks....

Sometimes I feel like I'm floating and everything is surreal. Is that the sensation you are referring to? For me, I know it means that I am anxious and should probably do something about it - ie tell pdoc, take more pills, meditate, exercise ....etc.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...